# SDR SIMA200126004

- Difficulty date: September 17, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 10225N01W00
- Part serial: 529A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3685 - LEFT ENGINE TORQUE WENT TO ZERO ON TAKEOFF.  LEFT TORQUE CIRCUIT BREAKER POPPED.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT TORQUE GAUGE.  OPS CHECK GOOD.  (M)
